Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JCD97b

Member
  • Content Count

    26
  • Joined

  • Last visited

  • Days Won

    1

JCD97b last won the day on March 25 2017

JCD97b had the most liked content!

Community Reputation

3 Neutral

About JCD97b

  • Rank
    Junior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Honestly it sounds like you are doing everything you can, if you are still breaking out and it's really bothering you, you should schedule and appointment with a dermatologist.
  2. Unfortunately it sounds like you are starting the beginning stages of acne, go to a dermatologist before it gets worse, I know how acne can absolutely crush your confidence, I had it for 7 years before I finally got put on Accutane and got cleared up but the damage was already done, all through high school I was a very un-confident kid and I attribute that to acne. If it makes you feel any better most people don't judge you for having acne and the ones that do are very shallow, acne also tends t
  3. You shouldn't care what people think about your skin considering it's out of your control. I know it's easier said then done but trust me, no one is going to think anything less of you cause you have acne, and if they do they're extremely shallow and the type of person you should avoid.
  4. So many things can cause random breakouts, most of which are out of your control. The only thing you can do is continue washing your face at least twice daily, once in the morning and once in the night. Be sure not to over wash as that can cause your skin to become dry which will trigger an over production of oil and worsen your acne. Good luck to you!
  5. With your Accutane course, you may not have been on it long enough, The purpose of a course of Accutane is to get the proper mg of the medication into your system to combat the type and severity of your acne, taking into account your weight. If you don't get enough of the medication, acne can and will come back, though usually a lot less. If it's not as bad as before, often another course isn't needed, but another type of medication, oral or topical, can be used just for random breakouts. If the
  6. It looks like a pimple haha, don't pick them that will leave scars on your face. Just make sure you wash your face daily.
  7. It's normal, everyone is different. My skin cleared completely after 2 weeks on Accutane and then about a month and a half later I broke out pretty bad again for no apparent reason. I'm one month post now and only get the occasional pimple, right now I have a tiny one right above my lip but the rest of my face is 100% clear.
  8. Honestly I was put on Minocycline two separate times, once I quit cold turkey, and another I tapered off. Both times I broke out bad again as soon as the drug left my system, all Minocycline does is kill the bacteria that acne feeds on. You're pretty much just masking the problem. It's not going to hurt you to run it though, I ran mino for a year until I got sick of it and asked to be put on Accutane.
  9. Yes it's a side affect of Accutane, My skin thinned very bad and if I got even a little scratch it would take months to heal, I'm about one month post right now and it's starting to look better.
  10. If it's milia it can be removed, but if it's KP just start with exfoliating your face two to three times a week and it should disappear.
  11. But I didn't have this before and during winter, I rubbed that part eye with gloves that's made out of yarn and this Appeared. It's still noticeable when taking pictures and on Mirror. Would Apple cider vinegar work or what can I use so it will become smaller? It still bothers me because it's noticeable and also I never had this before. I promise you no one will even notices, so don't worry about it.
  12. That looks like a KP bump, and it's so tiny that nobody will ever notice so don't even worry about it.
  13. unfortunantly you are probably going to experience a breakout, Minocycline works in a way that is kills the bacteria that forms the acne, it's like putting a band aid on the situation. When I was on Minocycline and had to come off of it I experienced a massive breakout.
  14. When I started Accutane the same thing happened to me an I didn't experience an initial breakout, it just started clearing my skin right away, I'm 3 months in my 5 month course and my skin is 90% clear. Dont start using products to help fade your scars until you finish the course, I've heard that it doesn't mix well with Accutane and can damage your skin.
  15. It's definently the birth control, Accutane usually take months to clear your skin and it's always little by little, but it has the best long term results out of any other acne medication out there.
×